# SDR IPXA10558403

- Difficulty date: January 25, 2010
- Submitted: February 5, 2010
- Operation: Air carrier
- Aircraft: N435UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25466
- Aircraft time: 18,661 hours, 12,476 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, CORROSION ON 9G WALL FLOOR TRIM PANEL.  REPAIRED CLOSING PLATE IAW SRM 51-70-11-0G, SRM 51-40-02-0G.
